Facebook Pixel
EmpowHER Guest

Emergency contraceptive help!!

By Anonymous July 8, 2016 - 3:33pm
Rate This

I had sex with my boyfriend on 1st june two days after my period ended. Due to some mishap and to be on safer side i took morning after pill levonelle on 3rd june between 30-35 hours. On 8th june I started to bleed which was very light and lasted for five days. I'm having on and off pain and discomfort in my right ovary side and leg. My period was supposed to come between 27-30 june. But now I'm 9 days late for my period. I'm really stressing out. All i can think about is pregnancy. It's really making me crazyy and depressed. I'm only 18. Please helpp..

Add a Comment1 Comments


Hello and welcome to EmpowHer,
The symptoms you are experiencing are all common side effects of the emergency contraception. It does not indicate pregnancy. So, do not worry about that.
You will find that every emergency contraception has these common side effects:
--bleeding for about 5 days after taking the pill
--cramping, (or in your case pain in the ovary area)
--tender breasts
--an irregular menstrual cycle

Your period will return to normal soon. You are not pregnant.
I hope that helps.

July 9, 2016 - 9:18am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!